# SDR AALA201511189001

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 44,875 hours, 26,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Interference
- Location: Evac Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1L IS DIFFICULT TO ARM ITS SLIDE.  FOUND GIRT FLAP FOLDED INCORRECTLY CAUSING INTERFERENCE WITH FLOOR.  REFOLDED & STOWED.  OPERATIONS TESTED GOOD IAW AMM 25-62-44.
